MathSciNet Relay Station
MathSciNet bibliographic data
MR1901051 54H11 (22A99)
Galindo, Jorge Dense pseudocompact subgroups and finer pseudocompact group topologies. Sci. Math. Jpn. 55 (2002), no. 3, 627–640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement